English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Weight Function for the Quantum Affine Algebra Uq(sl₃)

MPS-Authors
/persons/resource/persons235943

Pakuliak,  Stanislav
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235086

Khoroshkin,  Sergey M.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Pakuliak, S., & Khoroshkin, S. M. (2005). Weight Function for the Quantum Affine Algebra Uq(sl₃). Theoretical and Mathematical Physics, 145(1), 1373-1399.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2E40-1
Abstract
There is no abstract available